MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE RIGHT 11MM SIZE 8-11 EF; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE RIGHT 11MM SIZE 8-11 EF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Arthritis (1723); Pain (1994); Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision of the articular surface to address unknown complications approximately three (3) years post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - unknown persona femoral component catalog #: ni lot #: ni, unknown persona tibial component catalog #: ni lot #: ni.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, b4, b5, d10, g3, g6, h2, h3, h4, h6, h11.D10 - concomitant devices - persona cemented stemmed tibial component right size f catalog #: 42532007502 lot #: 65553363, persona cruciate retaining standard femoral component right size 10 catalog #: 42502606802 lot #: 65486807 the reported event could not be confirmed as medical records were not provided.The device history records were not reviewed as the event was determined to be unrelated to the implanted device.Disease progression of osteoarthritis can continue in native bone structures as a patient continues to age.Other patient comorbidities, lifestyle, physical activities and some medications can increase the patient's risk for progressive osteoarthritis, with females having an inherent risk.Partial knee replacements are performed to decrease pain and increase flexibility, mobility and overall improve quality of life while being a less invasive approach.However, patients with disease progression of osteoarthritis in the affected joint develop knee pain and decrease in joint flexibility and as osteoarthritis progresses, a loss of cartilage in the previously unaffected area of the knee can deteriorate to a point in which the patient may be advised to convert to a full knee replacement to alleviate symptoms.The root cause was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision of the articular surface and patellar resurfacing to address anterior knee pain secondary to progression of osteoarthritis approximately three (3) years post-operatively.Attempts have been made, however, no additional information is available.

Brand Name
PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE RIGHT 11MM SIZE 8-11 EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24345651
Report Number3007963827-2026-00059
Device Sequence Number18560511
Product Code MBH
UDI-Device Identifier00889024468429
UDI-Public(01)00889024468429(17)271001(10)65545206
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42522100811
Device Lot Number65545206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale